| Model Number |
CI-1601-05 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Extraskeletal ossification (1428)
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient's initial implant surgery time was extended due to ossification and otosclerosis.The surgeon had to perform a cochleostomy.The recipient was successfully implanted and activated.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.